Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 28, 2014, 11:13 AM EDT for Monroe County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 11:13 AM EDT (15:13 UTC)
- Expired
- Jul 28, 2014, 12:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Buffalo, NY
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 99 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WWUS81 KBUF 281513
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1113 AM EDT MON JUL 28 2014
NYZ003-281600-
MONROE NY-
1113 AM EDT MON JUL 28 2014
...MODERATE TO HEAVY RAIN WILL FALL ACROSS THE ROCHESTER METRO AREA
THROUGH EARLY AFTERNOON...
* AT 1103 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE TO HEAVY RAINFALL ACROSS THE CITY OF ROCHESTER AND NEARBY
SUBURBS. EXPECT RAINFALL RATES OF AROUND A HALF INCH AN HOUR
ACROSS NORTHERN PORTIONS OF MONROE COUNTY...INCLUDING THE CITY OF
ROCHESTER. RAINFALL WILL GRADUALLY TAPER OFF FROM WEST TO EAST
THROUGH THE EARLY AFTERNOON HOURS.
THIS RAIN IS LIKELY TO PRODUCE BASEMENT FLOODING...AND POSSIBLY
FLOODING IN AREAS WITH POOR DRAINAGE AND LOW-LYING OVERPASSES.
LAT...LON 4307 7775 4333 7777 4333 7770 4329 7766
4324 7755 4324 7753 4326 7750 4328 7743
4328 7739 4304 7738
$$
APFFELWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 28, 9:39 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 28, 9:39 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
939 AM EDT MON JUL 28 2014
.SYNOPSIS...
LOW PRESSURE LOCATED ACROSS SOUTHCENTRAL NEW YORK WILL CONTINUE TO
DEEPEN AS IT MOVES INTO NEW ENGLAND TONIGHT. THIS WILL BRING HEAVY
RAIN TO PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK TODAY. RAIN
WILL TAPER OFF FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA FROM
LATER MONDAY AFTERNOON INTO THE EARLY OVERNIGHT. A COOLER PATTERN
WILL THEN SET UP THROUGH MID WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AREAS OF WIDESPREAD SHOWERS WITH VARYING INTENSITY ACROSS THE ENTIRE
AREA THIS MORNING. THERE IS SOME EMBEDDED THUNDER IN THE STRONGEST
SHOWERS. THIS APPEARS TO BE MAINLY RIGHT UNDER AND JUST AHEAD OF THE
UPPER LOW NOW OVER ONTARIO COUNTY. AS THIS FEATURE PULLS EAST LATER
TODAY...THUNDER CHANCES WILL DECREASE.
LEADING EDGE OF DEFORMATION AXIS WILL PIVOT SOUTHEASTWARD INTO
NORTHCENTRAL NEW YORK LATE THIS MORNING INTO THE AFTERNOON AS THE
SURFACE LOW AND POTENT UPPER LEVEL SHORTWAVE PIVOT NORTHEAST INTO
NEW ENGLAND. ADDITIONAL RAIN TODAY WILL GENERALLY RANGE BETWEEN A
HALF TO ONE INCH...WITH ISOLATED INCH PLUS AMOUNTS IN THE VICINITY
OF THE UPPER LOW.
A NORTHERLY FLOW OF COOLER AIR WILL BE IN PLACE ACROSS THE AREA
TODAY. THIS IN COMBINATION WITH CLOUDS AND PRECIP WILL KEEP
TEMPERATURES IN THE 60S AREA WIDE...WHICH IS UNSEASONABLY COOL FOR
THIS TIME OF YEAR. THESE READINGS ARE MORE TYPICAL OF MID SEPTEMBER
GIVING THE FALLISH FEEL TO THE AIR. HOWEVER ABOUT HALF OF JULYS IN
RECENT DECADES FOR BOTH BUFFALO AND ROCHESTER HAVE AT LEAST ONE DAY
WITH HIGHS ONLY IN THE 60S...SO THIS COOL COUPLE OF DAYS ARE NOT
ANYTHING EXTREME.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A BROAD LONGWAVE TROUGH WILL REMAIN IN PLACE OVER THE NORTHEAST
QUARTER OF THE NATION THROUGH THE SHORT TERM PERIOD AND BRING
ANOMALOUSLY COOL TEMPERATURES TO THE GREAT LAKES AND NORTHEAST.
CYCLONIC FLOW AND WRAP AROUND MOISTURE COMBINED WITH A SERIES OF MID
LEVEL SHORTWAVES AND SURFACE TROUGHS WILL PRODUCE A FEW SHOWERS FROM
TIME TO TIME. THE AIRMASS WILL ALSO BE COOL ENOUGH TO SUPPORT SOME
LAKE RESPONSE WITH LAKE EFFECT SHOWERS EAST AND NORTHEAST OF BOTH
LAKES AT TIMES...MAINLY DURING THE LATE NIGHT AND EARLY MORNING
HOURS.
LOOKING AT THE DETAILS...TUESDAY MORNING SHOULD START DRY WITH AN
AREA OF SOMEWHAT DRIER AIR AND SUBSIDENCE OVER UPSTATE NY. DEEPER
WRAP AROUND MOISTURE AND A WEAK MID LEVEL SHORTWAVE WILL PUSH INTO
WESTERN NY DURING THE MIDDAY AND AFTERNOON WITH INCREASING CHANCES
OF SCATTERED SHOWERS. THE SCATTERED SHOWERS WILL CONTINUE TUESDAY
NIGHT AND WEDNESDAY AS THE AXIS OF THE MID LEVEL TROUGH SLOWLY
CROSSES THE AREA. EXPECT SOME LAKE ENHANCEMENT TO THE SHOWERS EAST
AND NORTHEAST OF LAKES ERIE AND ONTARIO LATE TUESDAY NIGHT AND
WEDNESDAY MORNING.
LATER WEDNESDAY AFTERNOON THE SHOWERS SHOULD DECREASE IN COVERAGE
ACROSS WESTERN NY AS DEEPER LOW LEVEL MOISTURE SLOWLY PUSHES INTO
CENTRAL AND EASTERN NY. WEDNESDAY NIGHT SHOWERS SHOULD BECOME
ISOLATED AS DEEPER MOISTURE PULLS AWAY...ALTHOUGH WITH LINGERING
CYCLONIC FLOW AND SOME LINGERING LAKE INSTABILITY A FEW MAY CONTINUE
THROUGH THE NIGHT.
TEMPERATURES WILL RUN BELOW AVERAGE FOR MID SUMMER...WITH HIGHS ON
TUESDAY ONLY INTO THE VERY LOW 70S AT LOW ELEVATIONS AND MID TO
UPPER 60S ACROSS HIGHER TERRAIN. WEDNESDAY WILL BE A FEW DEGREES
WARMER WITH MID 70S AT LOWER ELEVATIONS AND AROUND 70 ON THE HILLS.
OVERNIGHT LOWS WILL BE ON THE COOL SIDE...BUT CLOUD COVER WILL TEND
TO LIMIT RADIATIONAL COOLING. EXPECT LOWS TUESDAY NIGHT AND
WEDNESDAY NIGHT IN THE MID TO UPPER 50S ON THE LAKE PLAINS AND LOWER
50S IN THE COOLER INLAND AREAS.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE DEEP LONGWAVE TROUGH OVER THE GREAT LAKES AND NORTHEASTERN STATE
DURING MIDWEEK WILL SLOWLY DE-AMPLIFY AND RETREAT INTO QUEBEC BY THE
END OF THE WEEK. MOST OF THE TIME WILL BE DRY THURSDAY AND FRIDAY
ALTHOUGH A FEW SPOTTY SHOWERS ARE STILL POSSIBLE. TEMPERATURES WILL
CONTINUE THEIR SLOW WARMING TREND AS THE AIRMASS MODIFIES AND THE
MID LEVEL TROUGH BEGINS TO PULL OUT.
THE SLOW WARMING TREND WILL CONTINUE ON SATURDAY AND SUNDAY...BUT A
CLOSED LOW DEVELOPING OVER THE OHIO VALLEY MAY FORCE ATLANTIC
MOISTURE TO SPREAD NORTH INTO OUR REGION WITH A CHANCE OF SHOWERS
AND A FEW THUNDERSTORMS SATURDAY AND SUNDAY AFTERNOONS...WITH THE
GREATEST CHANCES PROBABLY OVER THE HIGHER TERRAIN OF THE SOUTHERN
TIER AND FINGER LAKES.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
WIDESPREAD CEILINGS AOB 1K FT WITH VSBYS 1-3SM IN +RA BR ACROSS MUCH
OF THE REGION. THESE CONDITIONS WILL REMAIN IN PLACE FOR MUCH OF THE
DAY...WITH CEILINGS RISING TO 4-5K FT ACROSS NORTHWESTERN PORTIONS
OF THE NIAGARA FRONTIER BY LATE AFTERNOON...INCLUDING KBUF AND KIAG.
CEILING WILL RISE TO 4-5K FT ACROSS MOST LOCATIONS THIS EVENING AS
DRIER FILTERS IN...AND SHOULD LAST THROUGH THE REMAINDER OF THE
OVERNIGHT...WITH THE EXCEPTION OF THE WESTERN SOUTHERN TIER WHERE
COOL MOIST WESTERLY UPSLOPE FLOW WILL BRING CEILINGS DOWN TO 1-2K FT.
OUTLOOK...
TUESDAY THROUGH FRIDAY...NO SIGNIFICANT WEATHER EXPECTED.
&&
.MARINE...
LOW PRESSURE WILL PIVOT NORTHEAST ACROSS NEW ENGLAND BY TONIGHT. A
FAIRLY TIGHT PRESSURE GRADIENT IS NOW IN PLACE WITH A MODERATE
NORTHERLY FLOW THAT WILL WEAKEN LATE THIS AFTERNOON INTO THIS
EVENING. THAT SAID...SMALL CRAFT HEADLINES ARE IN EFFECT FOR ALL OF
LAKE ONTARIO....LAKE ERIE AND THE NIAGARA RIVER THROUGH LATE THIS
AFTERNOON/EVENING.
WINDS WILL DIMINISH TONIGHT...WITH A WEAKER FLOW FORECAST FOR
MID-WEEK. COOLER TEMPERATURES ALOFT SUGGEST THERE IS A CHANCE FOR
WATERSPOUTS ON TUESDAY NIGHT THROUGH THURSDAY FOR BOTH LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR NYZ001>004-
010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ020.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON
FOR LOZ030.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ042>045.
&&
SYNOPSIS...FRANKLIN/JM
NEAR TERM...FRANKLIN/JM
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...FRANKLIN/JM
MARINE...FRANKLIN/JMHazardous weather outlook, Jul 28, 5:10 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 510 AM EDT MON JUL 28 2014 NYZ005>008-290915- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 510 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN ARE EXPECTED TODAY THROUGH THIS EVENING. THE RAIN MAY BE LOCALLY HEAVY...AND MAY PRODUCE SOME MINOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND IN RAINFALL REPORTS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>004-010>014-019>021-085-290915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 510 AM EDT MON JUL 28 2014 ...FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND IN RAINFALL AND FLOODING REPORTS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 510 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF A FEW WATERSPOUTS FROM TUESDAY THROUGH THURSDAY AND LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Local storm report, Jul 28, 9:30 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
930 AM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM FLASH FLOOD 1 SW SOUTH CHILI 43.04N 77.80W
07/28/2014 MONROE NY DEPT OF HIGHWAYS
NEW YORK STATE THRUWAY CLOSED DUE TO FLOODING BETWEEN
EXITS 46 AND 47.
&&
EVENT NUMBER BUF1400267
APFFELLocal storm report, Jul 28, 9:31 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
931 AM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD AVON 42.91N 77.75W
07/28/2014 LIVINGSTON NY TRAINED SPOTTER
EVACUATIONS REPORTED IN THE VILLAGE OF AVON DUE TO
FLOODING
&&
EVENT NUMBER BUF1400268
DKLocal storm report, Jul 28, 10:11 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1011 AM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 1 E RIGA 43.07N 77.86W
07/28/2014 MONROE NY DEPT OF HIGHWAYS
RT 33A CLOSED BETWEEN PALMER AND BETTRIDGE RD DUE TO
FLOODING
0900 AM FLASH FLOOD 2 NE CALEDONIA 43.00N 77.83W
07/28/2014 MONROE NY DEPT OF HIGHWAYS
SCOTTSVILLE MUMFORD RD CLOSED BETWEEN CBELCODA AND TWIN
BRIDGE DUE TO FLOODING
&&
EVENT NUMBER BUF1400269
EVENT NUMBER BUF1400270
DKLocal storm report, Jul 28, 10:14 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1014 AM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD HONEOYE 42.78N 77.51W
07/28/2014 ONTARIO NY EMERGENCY MNGR
CR 36 WASHED OUT SOUTH OF RT 20A
&&
EVENT NUMBER BUF1400271
DKSpecial weather statement, Jul 28, 10:28 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1028 AM EDT MON JUL 28 2014
NYZ010>013-021-281545-
ALLEGANY NY-ERIE NY-GENESEE NY-LIVINGSTON NY-WYOMING NY-
1028 AM EDT MON JUL 28 2014
...MODERATE RAIN WILL CONTINUE THROUGH LATE THIS MORNING...
* AT 1020 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF MODERATE RAIN CENTERED ACROSS WYOMING
COUNTY...SOUTHEASTERN GENESEE COUNTY...AND NORTHERN ALLEGANY
COUNTY. RAINFALL RATES INCREASE EASTWARD INTO LIVINGSTON COUNTY.
EXPECT ABOUT A HALF INCH OF RAIN THROUGH THE REMAINDER OF THIS
MORNING. THIS MAY PRODUCE LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE...AND BASEMENT FLOODING. RAIN WILL TAPER OFF THIS
AFTERNOON.
LAT...LON 4253 7831 4289 7847 4303 7793 4253 7786
4253 7772 4240 7773 4236 7829
APFFELSpecial weather statement, Jul 28, 11:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1113 AM EDT MON JUL 28 2014
NYZ003-281600-
MONROE NY-
1113 AM EDT MON JUL 28 2014
...MODERATE TO HEAVY RAIN WILL FALL ACROSS THE ROCHESTER METRO AREA
THROUGH EARLY AFTERNOON...
* AT 1103 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE TO HEAVY RAINFALL ACROSS THE CITY OF ROCHESTER AND NEARBY
SUBURBS. EXPECT RAINFALL RATES OF AROUND A HALF INCH AN HOUR
ACROSS NORTHERN PORTIONS OF MONROE COUNTY...INCLUDING THE CITY OF
ROCHESTER. RAINFALL WILL GRADUALLY TAPER OFF FROM WEST TO EAST
THROUGH THE EARLY AFTERNOON HOURS.
THIS RAIN IS LIKELY TO PRODUCE BASEMENT FLOODING...AND POSSIBLY
FLOODING IN AREAS WITH POOR DRAINAGE AND LOW-LYING OVERPASSES.
LAT...LON 4307 7775 4333 7777 4333 7770 4329 7766
4324 7755 4324 7753 4326 7750 4328 7743
4328 7739 4304 7738
APFFELThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:33 PM EDT | Special Marine Warning | BUF | 42 min | |
| Jul 27, 11:08 PM EDT | Special Weather Statement | BUF | Genesee, Niagara, Orleans | 82 min |
| Jul 27, 11:26 PM EDT | Flash Flood Warning | BUF | Erie, Genesee, Niagara, Orleans | 4 hr |
| Jul 27, 11:55 PM EDT | Flash Flood Warning | BUF | Erie, Genesee, Wyoming | 3 hr |
| Jul 28, 12:27 AM EDT | Flash Flood Warning | BUF | Livingston, Ontario | 4 hr |
| Jul 28, 12:52 AM EDT | Flash Flood Warning | BUF | Livingston, Monroe, Ontario, Wayne | 4 hr |
| Jul 28, 7:22 AM EDT | Special Weather Statement | BUF | Erie, Genesee, Livingston, Monroe, Niagara, Orleans and 1 more | 83 min |
| Jul 28, 8:45 AM EDT | Flash Flood Warning | BUF | Livingston, Monroe, Ontario | 6 hr |
| Jul 28, 9:16 AM EDT | Special Weather Statement | BUF | Chautauqua, Erie, Wyoming | 74 min |
| Jul 28, 9:53 AM EDT | Flash Flood Warning | BUF | Monroe, Ontario | 6 hr |
| Jul 28, 10:28 AM EDT | Special Weather Statement | BUF | Wyoming | 77 min |
| Jul 28, 12:52 PM EDT | Areal Flood Advisory | BUF | Monroe | 3 hr |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.